Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pink de-pigmentation spots on scrotum, dry, flaky skin, no hair growth in those areas. Cure for condition?

I have red/white depigmentation spots that has started on my scrotum and is spreading fast, growing in size since July 2012. I have notice before the red/white spots started on my scrotum that it was very dry and flaky. Now the red/white depigmentation has spread to my face. It is Ichy as well. On my face, hair is not growing where the red/white spots are located. My family doctor gave me some lamicil 1% cream but it s not working. I am still waiting to see a dermatologist . Do you have any advise on the treatment or cause of my condition. Thank you
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.i think you are suffering from seborrhic dermatitis.application of moisteriser and hydrocortizone cream in the morning and keto-b ointmentbalong with oral antifungals can cure the disease
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor